MathSciNet Relay Station
MathSciNet bibliographic data
MR808825 (87h:46083) 46E35 (46E10)
Frazier, Michael; Jawerth, Björn Decomposition of Besov spaces. Indiana Univ. Math. J. 34 (1985), no. 4, 777–799.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement